# SDR AALA20170127005

- Difficulty date: January 26, 2017
- Submitted: February 4, 2017
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 14,098 hours, 1,597 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EMERGENCY FLASHLIGHT IS INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY. OPERATIONAL CHECK GOOD.
